# SDR IPXA11565653

- Difficulty date: March 10, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 25,604 hours, 12,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  FOUND CORROSION ON THE COCKPIT FLOOR STRUCTURE AT BS 321 LBL 59.5 WL 208 AND BS 318 LBL 59.5 WL 208.  REPLACED IAW SRM 51-40-02-0G.
